Ortho Evra Birth Control Patch Questions! Please Answer!?
I was wondering since the Ortho Evra Birth Control Patch makes you gain weight do you lose the weight you have gained from the patch when you go off of it?
I was also wondering if when you go off it will your period return to normal within a year or so or will it always been irregular?
Thank you for answering my questions in advance.
- 1 decade agoFavourite answer
The patch is my favorite form of B.C. And honestly I didn't that much. but no you don't lose it after you get off of it. But you dont gain more.
- 5 years ago
First off, I just want to start by telling you, please reconsider and find another form of birth control. I used the patch for about four years after it was first approved by the fda. There is now a huge law suite against the makers of the ortho evra patch. Long story short, I have had an mri done on my brain and I have a small hole on my brain that is believed to be from the patch. However, to answer your questions 1 no it will not become a 7 day period. I had three day periods before and while on the patch, 2 it is not moving around on your skin 3 it is normal to wrinkle up but it is still just as effective, just becarefull if you soak it like in a pool or bath, I just always pressed on it time after time to make sure that it don't fall off in the water. 4 Yes, on the third week you can put it back in the same spot as the first week. I would usually just switch arms back and forth.